# SDR AWXA200400983

- Difficulty date: August 29, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320500000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, CORROSION WAS FOUND ON UPPER SURFACE OF AFT CARGO COMPARTMENT FLOOR PANEL 151DF.  MAINTENANCE REMOVED CORRODED AFT CARGO FLOOR PANEL 151DF, FS 50 TO FS 53, Y1292 LT TO Y1292 RT; FABRICATED A NEW REPLACEMENT FLOOR PANEL PER IAW A320 SRM 53-02-00, FIG 209.
